Unendliche orthogonale Matrizen und Laguerrsche Matrizen.

Peter Lesky

Monatshefte für Mathematik (1959)

  • Volume: 63, page 59-83
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Lesky, Peter. "Unendliche orthogonale Matrizen und Laguerrsche Matrizen.." Monatshefte für Mathematik 63 (1959): 59-83. <http://eudml.org/doc/177055>.

author = {Lesky, Peter},
journal = {Monatshefte für Mathematik},
keywords = {special functions},
language = {ger},
pages = {59-83},
title = {Unendliche orthogonale Matrizen und Laguerrsche Matrizen.},
url = {http://eudml.org/doc/177055},
volume = {63},
year = {1959},

AU - Lesky, Peter
TI - Unendliche orthogonale Matrizen und Laguerrsche Matrizen.
JO - Monatshefte für Mathematik
PY - 1959
VL - 63
SP - 59
EP - 83
LA - ger
KW - special functions
UR - http://eudml.org/doc/177055
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.